Certain special equations in a finite field. (English) Zbl 0055.26803


11T99 Finite fields and commutative rings (number-theoretic aspects)
11E04 Quadratic forms over general fields
Full Text: DOI EuDML


[1] E. Jacobsthal, Über die Darstellung der Primzahlen der Form 4n+1 als Summe zweier Quadrate, Journal für die reine und angewandte Mathematik, vol. 132 (1907), pp. 238-245. · JFM 38.0238.03
[2] A. L. Whiteman, Cyclotomy and Jacobsthal sums, American Journal of Mathematics, vol. 74 (1952), pp. 89-99. · Zbl 0046.26803
[3] A. L. Whiteman, Theorems analogous to Jacobsthal’s Theorem, Duke Mathematical Journal, vol. 16 (1949), pp. 619-626. · Zbl 0036.02403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.